advertisement
Question
Posted by: Roger | 2010/07/20

Nymphodrops

Any harmful side effects of " ingesting"  10 drops?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

I have never heard of these drops before. please follow only the recommended dose prescribed on the product. additionally you should be always hesitant of over-the-counter medicine. because they are not scientifically tested and proven, it may have side-effects.

if you begin to feel faint, dizzy etc please go directly to the emergency room of your local hospital

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: sexologist | 2010/07/21

I have never heard of these drops before. please follow only the recommended dose prescribed on the product. additionally you should be always hesitant of over-the-counter medicine. because they are not scientifically tested and proven, it may have side-effects.

if you begin to feel faint, dizzy etc please go directly to the emergency room of your local hospital

Reply to sexologist
Posted by: Anon | 2010/07/20

No, only on your wallet for wasting money on something that has absolutely NO affect

Reply to Anon

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement